# SDR USAA020030

- Difficulty date: January 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 1 INCH, STATION 500-520 BETWEEN S25R PLUS S26R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 208.  (M)
